# SDR SWAA2024052377304

- Difficulty date: April 20, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H TRANSITION ANGLE UPPER SURFACE HAS CORROSION AT N/P AND FASTNER HOLES STA 500B - 500C RBL 23-25 WL 156. MRKD<[01] REMOVED CORROSION PER SRM 51-10-02. BLENDED AREA OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] INSPECTED/ VERIFIED THE WORK PERFORMED ON CORRECTIVE ACTION ON #1; NO DEFECTS NOTED.;[03] REFERENCE FAULT TTG8Q00SVS21: R/H TRANSITION ANGLE P/N 143A7501-188 STA 500A TO STA 500I REPLACED PER SRM 51-40-02.;[04] CORRECTION MADE TO MEASUREMENT #1.;[05] VERIFIED CORRECTIVE ACTION #3
